MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PFJ SYSTEM; MOTO PATELLA E-CROSS Ø32

MEDACTA INTERNATIONAL SA MOTO PFJ SYSTEM; MOTO PATELLA E-CROSS Ø32
Model Number 02.15.E032
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 weeks from the primary a revision surgery was performed due to infection.Methicillin-resistant staphylococcus aureus (mrsa) was already present preoperatively.
 
Additional Manufacturer Narrative
Batch review performed on 25 may 2026 gmk-sphere 02.15.E032 moto patella e-cross d 32 (k213071) lot 2531536: (b)(4) items manufactured and released on 03-feb-2026.Expiration date: 19-jan-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.Ka04r gmk spherika femoral component s4r cemented (k211004) lot 2533839: (b)(4) items manufactured and released on 09-mar-2026.Expiration date: 19-feb-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot 2525060: (b)(4) items manufactured and released on 09-oct-2025.Expiration date: 24-sep-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.1204r tibial tray fix cemented s.4r (k090988) lot 2529110: (b)(4) items manufactured and released on 05-feb-2026.Expiration date: 14-jan-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MOTO PFJ SYSTEM
Common Device Name
MOTO PATELLA E-CROSS Ø32
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442538
Report Number3005180920-2026-00548
Device Sequence Number20265266
Product Code HSX
UDI-Device Identifier07630971262539
UDI-Public07630971262539
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.15.E032
Device Lot Number2531536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale